A man that I know has had diarrhea for approximately 3 months, now.
He is an 81 year old, Latino, that has always been extremely healthy & active (he still lifted weights, before this- LOL!), but then he became ill & went to the Dr., where they prescribed an antibiotic.
Soon after he started taking the antibiotic, he began having bouts with diarrhea, which quickly became 'full-time'. He has seen several different doctors, since then, all of which have different ideas, but none of them have been able to help him...
To date, he has lost about 20 lbs. & is constantly fatigued.
BTW he has had batteries of tests, & NO he is NOT HIV positive.
Does anyone have any experience with this type of problem? What tests or proceedures might help isolate this?
(SIDE NOTE: In 1987, when I was 27 years old, I had a similar problem that took three months for the doctors to PROPERLY diagnose, then ten days of medication cured me. At that time, I was a fitness-director/nutritionist for Gold's Gym, & was in awesome shape. I would love to send 'Papa Joe' to the same Dr. that I went to then, but he has since passed away. All that I can remember about his 'cure' was that he took stool-samples before he prescribed anything... I felt terrible, & people thought that the 30 lbs. of weight that I lost were caused by the newly revealed AIDS epidemic. Please help!)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?